# SDR DALA2019091505335

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 54,906 hours, 28,798 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 3101 CLOSED LOG 1271818 FLT/CHK 2170. REF LP 6334545 LT IB FLAP TRUNION WEAR OUT OF LIMITS. REFERENCE LOG 6334545. ERA 581355-14AD, PRI, CARD# 5751-01025-01C, AMDS 2750-1010 LT AND 2750-6010-LT, FOR ALL WORK ACCOMPLISHED. REPLACED THE DRIVE TRUNNION ASSEMBLY PER CMM 57-52-21.
